# SDR DALA2024011600665

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,768 hours, 5,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #2 LOWER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF. AA5742-01028-02B. LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLT. C/W PRI ERA 607388-14AD STEP 3. [1832863]. C/W PRI ERA 607388- 14AD STEP 9. [5333]. CORROSION BLEND MEETS PRI STEP 8 CCRITERIA. NO FURTHER REWORK REQUIRED. [1832863]. REPAIRED RH SLAT TRACK #2 LOWER FWD SURFACE PER ERA 607388-14AD REV B AND PRI REV 0,1,2 ,&3. (LP# 0151161)
